# SDR CA990310017

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal Block
- Part number: M817142
- Condition: Burnt
- Location: Ac System
- Part time: 26,014 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 AC AUXILIARY FUEL PUMP NOT WORKING, CIRCUIT BREAKER TRIPPED.  TERMINAL BLOCK 2821 TBL FOUND BURNT THROUGH.
